Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Questions concerning Khintchine's constant and the efficient computation of regular continued fractions


Authors: John W. Wrench, Jr. and Daniel Shanks
Journal: Math. Comp. 20 (1966), 444-448
Corrigendum: Math. Comp. 21 (1967), 130.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Daniel Shanks, (Reviewer), RMT 11, 12, (Review of two translations of Khintchine's Continued Fractions), Math. Comp., v. 20, 1966, pp. 171-173.
  • [2] Daniel Shanks and J. W. Wrench Jr., Khintchine’s constant, Amer. Math. Monthly 66 (1959), 276–279. MR 0103167 (21 #1950)
  • [3] J. W. Wrench, Jr., "Further evaluation of Khintchine's constant," Math. Comp., v. 14, 1960, pp. 370-371.
  • [4] D. H. Lehmer, Euclid’s Algorithm for Large Numbers, Amer. Math. Monthly 45 (1938), no. 4, 227–233. MR 1524250, http://dx.doi.org/10.2307/2302607
  • [5] D. E. Kntjth, "Euler's constant to 1271 places," Math. Comp., v. 16, 1962, pp. 275-281. MR 26 #5763.
  • [6] Daniel Shanks, "A study of postulates: The 'thermodynamic' derivation of the adiabatic gas law," Amer. J. Phys., v. 24, 1956, pp. 352-354.
  • [7] Daniel Shanks, Solved and unsolved problems in number theory. Vol. I, Spartan Books, Washington, D.C., 1962. MR 0160741 (28 #3952)


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-66-99920-0
PII: S 0025-5718(66)99920-0
Article copyright: © Copyright 1966 American Mathematical Society